# SDR COMA0770057

- Difficulty date: October 16, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 7,565 hours, 5,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Fuselage
- Part time: 7,565 hours, 5,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5347 - RIGHT SIDE SEAT TRACK RAILS HAVE CORROSION AND GOUGES BETWEEN FS 533 TO FS 830.  BLENDED CORROSION/GOUGES AND REPLACED TRACK SECTION AT FS 784 - FS 830 IAW REO 670-53-00-074.
